# SDR GTIA020838

- Difficulty date: June 28, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOORBOARD STATION 120-160 CENTER CORRODED AND MISSING INSERTS.  FABRICATED NEW PANEL.  (M)
